# SDR UALA2012080604174

- Difficulty date: August 5, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 51,938 hours, 6,113 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER INBD TRAILING EDGE PANEL HAS CRACKS IN UPPER SKIN PLIES AT FASTENERS THAT PASS THROUGH OTBD GRAPHITE DOUBLER.  LOCK FASTENERS AND 2 RIVETS.  REPAIRED PER AMM.
